Hi, I'm 21 and have started Minocycline 2 weeks ago (50mg twice a day). I've noticed no side effects , except in the first week I noticed 1 or 2 pimples that comes to a white head, so that was no trouble. But right now, it's the end of my second week and I noticed a big cystic pimple right on the middle of my chin. In the past I've already had this type of pimple but this one is worrying me because I'm on the mino, and it's supposed to clear things up ??? Is that part of the initial breakout that some users are talking about ? I don't understand and don't know what to do. Have anyone had a similar experience ?
Usually your acne will get bad before it gets better. So just bear with it a little bit and see ... it should clear it up in some time.
- Minocycline Information for Consumers
- Minocycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Minocycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2012 • 7 answers
Minocycline alters eye color? I heard it does and I have light blue eyes. I dont want them to change
Posted 30 Mar 2013 • 2 answers
Posted 21 Apr 2015 • 1 answer
Posted 4 Sep 2015 • 1 answer
Posted 27 Jan 2016 • 0 answers